MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07045
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: incident occured on (b)(6) 2024.The cap broke off.The device was kept but not the cap, which was discarded.Immediate action: change device patient impact: none the returned device showed that the dilator hub separated from the device.
 
Additional Manufacturer Narrative
(b)(4).The customer report of a separated dilator hub was confirmed through complaint investigation of the returned sample.The customer provided two images showing a psi sheath/dilator assembly.The first image shows what appears to be the defective sample as visual analysis revealed that the dilator body was missing the hub.The severed hub is not pictured.The second image shows a reference graphic that points to the location of the observed damage.The customer returned one, psi sheath/dilator assembly and lidstock.The dilator was returned advanced through the psi sheath.Slight traces of biological material were observed on the dilator body.Visual analysis revealed that the dilator body was separated.The separated portion (includes hub) was not returned for analysis.The separation point on the dilator body were rough and discoloured.No other defects or anomalies were observed.Visual inspection of the separated dilator hub could not be performed to determine the nature of the break as it was not returned.The material at the point of separation showed white discoloration consistent to that of a stress-related break, however, the nature of the separation could not be confirmed without the hub returned for analysis.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, and without the complete sample returned for analysis, the probable root cause could not be confirmed.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18709932
Report Number9680794-2024-00187
Device Sequence Number7186848
Product Code DQY
UDI-Device Identifier00801902001719
UDI-Public00801902001719
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07045
Device Lot Number14F23G0120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown